# SDR CA080625007

- Difficulty date: June 24, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 8,156 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1014302851
- Condition: Cracked
- Location: Fuselage
- Part time: 9,057 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINT WAS CARRYING OUT THE FIRST 1000 CYCLE REPETITIVE INSP AFTER  INITIAL 10000 CYCLE STRUCTURAL INSP. FOUND A 4 INCH CRACK IN THE FS 280.275 BULKHEAD WEB, ON THE LT SIDE AT THE STRINGER NR 4 CUTOUT.  THE BULKHEAD WAS CRACKED ALL THE WAY THROUGH. THICKNESS IS .040 INCH AT THIS AREA. THE CRACK ORIGINATED IN A POORLY DONE STRINGER CUTOUT.   THIS IS THE HIGH TIME IN OUR FLIGHT. IT ACCRUES APPROX 1.4 CYCLES/HOUR IN AIR AMBULANCE WORK.
